Open Access
Translator Disclaimer
2011 Weighted Ostrowski--Grüss Inequalities on Time Scales
M. Bohner, T. Matthews, A. Tuna
Afr. Diaspora J. Math. (N.S.) 12(1): 89-99 (2011).

Abstract

In this paper, we study Ostrowski--Grüss and Ostrowski-like inequalities on time scales and thus unify and extend corresponding continuous and discrete versions from the literature. We present corresponding inequalities by using the time scales $L^\infty$-norm and also by using the time scales $L^p$-norm. Several interesting inequalities representing special cases of our general results are supplied.

Citation

Download Citation

M. Bohner. T. Matthews. A. Tuna. "Weighted Ostrowski--Grüss Inequalities on Time Scales." Afr. Diaspora J. Math. (N.S.) 12 (1) 89 - 99, 2011.

Information

Published: 2011
First available in Project Euclid: 11 August 2011

zbMATH: 1241.26017
MathSciNet: MR2826844

Subjects:
Primary: 34N05
Secondary: 26D10 , 26D15

Keywords: $L^p$-norm, time scales , Ostrowski--Grüss inequality , Ostrowski-like inequality

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.12 • No. 1 • 2011
Back to Top